# SDR SWAA2016063053354

- Difficulty date: June 4, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 68,606 hours, 55,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 654580731
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL OUTER CHORD CRACKED BETWEEN BS 277 TO BS 291.5, BETWEEN STR 11R TO STR 12R.  R&R CHORD IAW SRM & EA.
